# SDR CNQ2001F00000

- Difficulty date: November 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N505MA
- Make and model: Cessna 750
- Aircraft serial: 7500057
- Engine: Allsn AE3007C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 23062618
- Part serial: 403
- Condition: Intermittent
- Location: Lt Engine
- Part time: 1,123 hours, 1,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE OIL PRESSURE DROPPED IN FLIGHT.  TROUBLESHOT TO AN INTERMITTENT OIL PRESSURE SENSOR.  REMOVED AND REPLACED THE SENSOR.
